Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Miscellaneous Cardiology Topics
Question: ramdom numbness/headache/nausea
|hcraig14 - Tue Nov 04, 2008 2:04 am||
I am a 40 year old male, recently I have been experiencing ramdom numbness in my left hand and jaw, headache, and nausea all at the same time.. It has happened 2x in the last 5 days.. Sounds alarming.. Any advise.
|John Kenyon, CNA - Thu Nov 06, 2008 9:52 pm||
Hi there -
Knowing as little as I do about you other than your symptoms, and given your age as the lone qualifier, I'd have to say it would be in your best interest to be seen by your doctor ASAP or, if that's not possible, then be seen at an ER, since you describe enough symptoms that could be atypical for coronary artery problems that it would be extremely prudent to rule this out. If this turns out to be negative then you can more safely take your time finding out what actually is wrong. If this is a heart problem, you need to know as soon as possible. Simple as that. Never hesitate if there's any question.
I hope this is helpful. Please follow up with us and let us know what you find out.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.